# SDR REXA2015050300481

- Difficulty date: May 3, 2015
- Submitted: May 14, 2015
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15144
- Aircraft time: 18,520 hours, 11,892 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-53-900-504 CORROSION ON FWD END OF LT SIDE FLOOR SEAT RAIL, LBL9, NEAR FS 374.00, BS 374.00 & WL 72.00.  MECH REMOVED DAMAGE FROM LT FLOOR SEAT TRACK NEW FS 374.00 & FOUND TO BE OUT OF LIMITS IAW REO 670-53-00-013.  R & R TRACK IAW AMM 53-00-49.
